# SDR CALA2025121512135

- Difficulty date: December 11, 2025
- Submitted: December 15, 2025
- Operation: Air carrier
- Aircraft: N68891
- Make and model: Boeing 737924ER
- Aircraft serial: 42196
- Aircraft time: 31,919 hours, 11,777 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

F/A IN THE AFT REPORTED  SMELLING FUMES FROM  THE PACK AIR ON LA NDING ATTACHING PIC OF SMOKE/ODOR QUESTIONAIRE FILLED OUT BY CABIN CREW.   PERFORMED AMM 05-51-26-800-801-C1 INITIAL INSPECTION FOR ODOR AND OPS CHECKS OF PACK SYSTEMS WITH APU AND ENGINES ISOLATED AND INDEPENDENTLY AS SOURCES. NO ODOR DURING INITIAL WALKTHROUGH AND DURING OPERATION OF PACKS. PER AMM NOTE STEP B.(6)(A)  REQUESTED A BURNOUT REF. STEP C.(2)(E) REQUIRING BOTH ENGINES AT PART POWER FOR 30 SECONDS. PERFORMED CHECK FOR ODOR WITH ENGINES AT PART POWER REF. AMM 05-51-26-800-801-C1. NO ODOR PRESENT IN CABIN OR COCKPIT.
